Pre-Gruss Type Inequalitites in Inner Product Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Pecaric, Josip and Tepes, B (2004) Pre-Gruss Type Inequalitites in Inner Product Spaces. Nonlinear Functional Analysis and Applications, 9 (4). pp. 627-639. ISSN 1229-1595


Some pre-Gruss type inequalities in real or complex inner product spaces and applications for integrals are given.

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7700, Gruss inequality, inequality, lemma
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login